# SDR SIMA973421

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 014
- System (JASC): 3350 · Emergency Lighting
- Part: Resistor
- Part number: 7007552
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4366 - SIX FLOOR EMERGENCY LIGHTS OUT.  RAI BURNED RESISTOR ON EMERGENCY POWER SUPPLY ON 29WL, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
